The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Maini, P

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Murray, J

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Peters, T

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Shaw, L

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Smith, G

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

Ward, R

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

This list was generated on Sun Apr 20 14:18:23 2014 BST.